Facebook Pixel
EmpowHER Guest

What happens if I took a Red Clover pill on the first day of my next birth control pack.

By Anonymous October 14, 2012 - 6:24am
Rate This

I just found out that Red Clover pills reduce the effectiveness of birth control pills. On the 4th week of my cycle (when I stop taking birth control pill for 7 days), I took red clover pills everyday. On the first day of my next pack, I took a Red Clover pill at 8 am, and then took a birth control pill at 12 pm. I then had unprotected sex later on that evening. How likely is it that I could be pregnant?

Add a Comment2 Comments

Thanks for your response. I'm not taking any other medication other than birth control pills now. I'm just curious if anyone knows if I could be pregnant right now from taking one Red Clover pill the day I took my birth control pill.

October 15, 2012 - 4:57am
EmpowHER Guest

HI Anon,

Welcome to EmpowHER. You will need to speak to your doctor on how to take your birth control pills and any other medication or pills you need to take.  



October 15, 2012 - 4:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!